# SDR DL73G040330

- Difficulty date: April 12, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N223DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23972
- Aircraft time: 40,343 hours, 20,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577572
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT AND GOUGE WERE NOTED IN THE UPPER SKIN AT BS 807 NEAR S25R.  DAMAGE WAS REMOVED AND REPAIRED IAW ERA 089247-14.
